MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977D260
Medical Device Problem Codes Break (1069); Difficult to Remove (1528); Device Damaged Prior to Receipt by User (1570); Device Operates Differently Than Expected (2913); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis of the epidural needle found the spoon of the needle had a sharp edge on the undercut side.Concomitant medical products: product id: neu_epidural needle, lot# unknown, product type: accessory.Product id: neu_epidural needle, lot# unknown, product type: accessory.Information references the main component of the system.Other relevant device(s) are: product id: neu_epidural needle, serial/lot #: unknown, ubd: , udi#: ; product id: neu_epidural needle, serial/lot #: unknown, ubd: , udi#: this report is a correction.Regulatory report 3007566237-2018-00433 captured the initial report.No further regulatory reports will be submitted under report number 3007566237-2018-00433.If additional information is received it will be captured in this regulatory report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative concerning a trial patient.An out of box failure was reported.It was reported that healthcare provider (hcp) complained the curved tip needles provided in leads kits were poor quality.When inserting the lead into the needle, it is not moving smoothly through the hub and once the electrodes exit the needles, it is extremely difficult to retract the lead back into the needle.There was some type of partial occlusion or burr or something like that.He also added that when an electrode is outside of the needle tip, it is difficult to retract and he has to redo the epidural.The hcp demonstrated it today for the representative and she observed it as well.The hcp commented "these needles are terrible." no patient symptoms were reported.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
Due to imdrf harmonization, some previously submitted device, method, result, and conclusion codes related to this event may have been updated.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7554186
Report Number2649622-2018-09020
Device Sequence Number1261684
Product Code LGW
UDI-Device Identifier00643169118249
UDI-Public00643169118249
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2022
Device Model Number977D260
Device Catalogue Number977D260
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2018
Supplement Date Received by Manufacturer07/25/2018
08/08/2018
10/25/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date07/25/2018
10/02/2018
10/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR